# SDR BAGA20211115006

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N192BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000662
- Aircraft time: 19,465 hours, 15,695 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS ODOR IN AFT OF CABIN  -  PERFORMED INSPECTION OF AFT CABIN AND GALLEY IAW FIM 21-20-00 AND FIM 25-30-00. MULTIPLE TECHS AND CREW MEMBERS REPORTED NOTHING
ABNORMAL DURING INSPECTION.
